A little shock

Just a note to ask for prayer. I was admitted to St. Cloud Hospital last night through the the ER after fainting multiple times. I went into shock, and experienced a severe drop in blood pressure. I had just been restarted on a medication for PTSD - Minipress (prazosin) - and even though I only took half the prescribed dose, it had the side effect of drastically lowering my blood pressure. If I had not followed my gut and had taken the whole dose, I would be in the ICU or dead right now. God is gracious! The medication is out of my system now and I am finishing up getting some more oxygen and IV fluids, then I should be heading back to my in-laws. I feel very run down and kind of dull mentally, probably from the physical shock. I just need some rest - and never to take Minipress again! - and I should be soon back to normal. Thanks in advance for your prayers!

Amy with the twin kittens the other day